# SDR DALA2024080507777

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 26,750 hours, 14,200 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6207922) WHILE WORKING INBD STAB TRIM WRITE UP FOUND DAMAGE. C/W ERA 619788-14 REV. ORIG.
